Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 70, Number 5

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 70, Number 5 (1964)
Bull. Amer. Math. Soc. 70 (1964)
More Information
Full-text PDF     Request Permissions
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 70, Number 5 (1964)
Bull. Amer. Math. Soc. 70 (1964)
More Information
Full-text PDF     Request Permissions
Research Problems
Bull. Amer. Math. Soc. 70 (1964), 661
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1566313
Report of the treasurer
Albert E. Meder Jr..
Bull. Amer. Math. Soc. 70 (1964), 662-664
More Information
Full-text PDF     Request Permissions
The June meeting in Pullman
R. S. Pierce.
Bull. Amer. Math. Soc. 70 (1964), 665
More Information
Full-text PDF     Request Permissions
Multipliers of $p$-integrable functions
Alessandro Figà-Talamanca.
Bull. Amer. Math. Soc. 70 (1964), 666-669
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0165036
The $SU$-bordism theory
P. E. Conner and E. E. Floyd.
Bull. Amer. Math. Soc. 70 (1964), 670-675
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0167988
A note on approximation by Bernstein polynomials
B. Bajšanski and R. Bojanić.
Bull. Amer. Math. Soc. 70 (1964), 675-677
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0166525
On the unknottedness of the fixed point set of differentiable circle group actions on spheres—P. A. Smith conjecture
Wu-Yi Hsiang.
Bull. Amer. Math. Soc. 70 (1964), 678-680
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0169238
Incidence matrices with the consecutive 1’s property
D. R. Fulkerson and O. A. Gross.
Bull. Amer. Math. Soc. 70 (1964), 681-684
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0190028
On two classical results of I. Schur
Marvin Marcus.
Bull. Amer. Math. Soc. 70 (1964), 685-688
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0164977
Approximation theorems for semi-group operators in intermediate spaces
Hubert Berens and P. L. Butzer.
Bull. Amer. Math. Soc. 70 (1964), 689-692
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0167844
Nonlocal elliptic boundary value problems
Richard Beals.
Bull. Amer. Math. Soc. 70 (1964), 693-696
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0167700
Herbrand analyzing functions
Burton Dreben and Stål Aanderaa.
Bull. Amer. Math. Soc. 70 (1964), 697-698
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0171697
The Teichmüller space of an arbitrary Fuchsian group
Clifford J. Earle.
Bull. Amer. Math. Soc. 70 (1964), 699-701
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0172992
Jordan algebras of degree 1
K. McCrimmon.
Bull. Amer. Math. Soc. 70 (1964), 702
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0164995
A sharp form of the Virial theorem
Harry Pollard.
Bull. Amer. Math. Soc. 70 (1964), 703-705
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0166962
Taming Cantor sets in $E^{n}$
D. R. McMillan Jr..
Bull. Amer. Math. Soc. 70 (1964), 706-708
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0164331
Convex programming in Hilbert space
A. A. Goldstein.
Bull. Amer. Math. Soc. 70 (1964), 709-710
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0165982
Minimal sets and Ergodic measures in $𝛽N - N$
Ralph A. Raimi.
Bull. Amer. Math. Soc. 70 (1964), 711-712
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0166331
Homogeneous nonnegative symmetric quadratic transformations
G. R. Blakley.
Bull. Amer. Math. Soc. 70 (1964), 712-715
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0197476
The equivalence of the annulus conjecture and the slab conjecture
Charles Greathouse.
Bull. Amer. Math. Soc. 70 (1964), 716-717
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0165506
The existence of invariant subspaces
Louis de Branges and James Rovnyak.
Bull. Amer. Math. Soc. 70 (1964), 718-721
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0161120
Sets of uniqueness for some classes of trigonometrical series
Y. Katznelson.
Bull. Amer. Math. Soc. 70 (1964), 722-723
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0165303
Injective envelopes of Banach spaces
Henry B. Cohen.
Bull. Amer. Math. Soc. 70 (1964), 723-726
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0184060
Injective envelopes of Banach spaces are rigidly attached
J. R. Isbell.
Bull. Amer. Math. Soc. 70 (1964), 727-729
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0184061
Noetherian simple rings
Carl Faith.
Bull. Amer. Math. Soc. 70 (1964), 730-731
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0167500
An approach to quasilinear elliptic problems
A. E. Hurd and C. F. Schubert.
Bull. Amer. Math. Soc. 70 (1964), 732-736
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0170104
In-groups and imbeddings of $n$-complexes in $( n +1 )$-manifolds
Lee Neuwirth.
Bull. Amer. Math. Soc. 70 (1964), 737-738
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 0165505

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Flows on homogeneous spaces, by L. Auslander, L. Green and F. Hahn.
Reviewer: Walter H. Gottschalk
Bull. Amer. Math. Soc. 70 (1964), 649-653
Review information
Full-text PDF
Elementary methods in analytic number theory, by A. E. Gelfond and U. V. Linnik.
Reviewer: L. J. Mordell
Bull. Amer. Math. Soc. 70 (1964), 653-658
Review information
Full-text PDF
Electrodynamics and classical theory of fields and particles, by A. O. Barut.
Reviewer: Robert Hermann
Bull. Amer. Math. Soc. 70 (1964), 658-660
Review information
Full-text PDF